# SDR AWXA200601621

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Part serial: NSN
- Condition: Cracked
- Location: Bs 500d
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  C-17 CHECK - FUSELAGE SKIN CRACKED JUST BELOW S12R, BS 500D + 18 AT CHEMMILLED EDGE.  CRACK IN FUSE SKIN BS 500D + 18 INCHES WAS REPAIRED IAW AWA ER 03-5331-06253-SS1 WORK WAS ACCOMPLISHED ON L/P5866210.
